# SDR AALA202508251110

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD EXIT HATCH LEFT HAND EXIT IDENTIFIER ASSEMBLY INOPERATIVE. FOUND CONNECTORS FOR LEFT HAND FORWARD EMERGENCY EXIT IDENTIFIER ASSEMBLY INSTALLED INCORRECTLY. CONNECTED THE ELECTRICAL CONNECTORS, PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
